# SDR CA081028004

- Difficulty date: October 21, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 800 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2720 · Rudder Control System
- Part: Tube
- Part number: 2227271200
- Condition: Worn
- Location: Rudder Control
- Part time: 1,742 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSP/OPS CHAEK IT WAS FOUND THAT THE S-TUBE WHICH ALLOWS FOR THE POSITIONING OF THE RUDDER PEDAL ON THE PILOTS RT SIDE, HAD WORN THE CABLE TO THE POINT OF FINDING A FEW BROKEN CABLE STRANDS. THE RUDDER CABLES WERE ONLY DUE FOR REPLACEMENT AT 3000 HRS.
